# SDR CALA2019110901935

- Difficulty date: November 5, 2019
- Submitted: November 9, 2019
- Operation: Air carrier
- Aircraft: N408UA
- Make and model: Airbus A320-232
- Aircraft serial: 457
- Aircraft time: 82,068 hours, 31,476 cycles
- Engine: Iae V2527A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

STALL DISPLAYED ON UPPER ECAM SCREEN DURING STEADY S TATE CLIMB OR CRUISE. ENGINE NOT SHUTDOWN. - ENG 1 ENG STALLED SECOND TIME OPERATED DEGRADED TOLANDING WHILE ACCOMPLISHING TSM 75-30-00-810-827-B13 FOR ENG 1 STALL. IPCV ( CHECK VALVE) CONDITION IS GOOD. VSV MECHANISM CONDITION IS GOOD AND MOVEMENT IS GOOD. UPON FUNCTIONAL CHECK OF 7 STAGE BLEED VALVES, FOUND METAL IN 7TH STAGE BLEED VALVE. PROCEEDING WITH ENG CHANGE. REMOVED ENG SN#V11071 AND ISTALLED ENG SN#V10487 REF MT71-017 SE E MT71-017 THIS DATE FOR APLICABLE SIGN OFFS. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1142925  SN OFF 1071 ENGINE, V2500-A  OFF 31-7200-9-0001 1071 ON 31-7200-9-0001 0487 INSPECTED REMOVAL # 1 ENGINE SN V11071 AND INSTALLATION SN V10487 PER GMM 09-25 05.
